# SDR DALA1214510180

- Difficulty date: March 9, 2012
- Submitted: March 12, 2012
- Operation: Air carrier
- Aircraft: N180DN
- Make and model: Boeing 767332
- Aircraft serial: 25985
- Aircraft time: 91,812 hours, 13,557 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Bushing
- Condition: Damaged
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENG PYLON STRUT LWR SPAR ATTACH FITTING BUSHING CIRCUMFERENCE SEALANT FOUND DAMAGED.  REPLACED BUSHING IAW B767-300 SRM 54-53-90 REPAIR 4.
